# SDR WX0A2024080732146

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N245NV
- Make and model: Airbus A320-214
- Aircraft serial: 1550
- Aircraft time: 56,268 hours, 38,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 910656
- Condition: Inoperative
- Location: Espu
- Component: Espu
- Component part number: 321431
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) AFT EMER LIGHTING NOT ILLUMINATING.   REMOVED AND REPLACED EPSU BATTERY 13WL REF AMM 33-51-38-400-002-A. OPS CHECK GOOD.
